Journal of Pediatrics Review

Published by: Kowsar

Infections in Children with Asthma

Reza Farid Hossaini 1 , Javad Ghaffari 2 , * , Alireza Ranjbar 3 , Mohammad Reza Haghshenas 4 and Houshang Rafatpanah 1
Authors Information
1 Allergy Research Center, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran
2 Molecular and Cell Biology Research Center, Department of Pediatric Immunology and Allergy, Faculty of Medicine, Mazandaran University of Medical Sciences, Sari, Iran
3 Research Institute of Interventional Allergology and Immunology, Bonn, Cologne, Germany
4 Molecular and Cell Biology Research Center, Faculty of Medicine, Mazandaran University of Medical Sciences, Iran
Article information
  • Journal of Pediatrics Review: January 31, 2013, 1 (1); 25-36
  • Published Online: January 31, 2013
  • Article Type: Review Article
  • Received: August 15, 2012
  • Revised: December 01, 2012
  • Accepted: December 01, 2012

To Cite: Hossaini R F, Ghaffari J, Ranjbar A, Haghshenas M R, Rafatpanah H. et al. Infections in Children with Asthma, J Pediatr Rev. 2013 ;1(1):25-36.

Abstract
© 0, Journal of Pediatrics Review. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Fulltext
References
  • 1. References are available in the PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments